RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kishakevich, Yu L

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:73
Abstract pages:314
Full texts:140

http://www.mathnet.ru/eng/person48317
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1979
1. Yu. L. Kishakevich, “Estimates for zeros of polynomials”, Mat. Zametki, 26:1 (1979),  93–99  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 537–541  isi
1972
2. Yu. L. Kishakevich, “On an inverse problem for non-selfadjoint difference operators”, Mat. Zametki, 11:6 (1972),  661–668  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 402–406
3. Yu. L. Kishakevich, “Spectral function of Marchenko type for a difference operator of an even order”, Mat. Zametki, 11:4 (1972),  437–446  mathnet  mathscinet  zmath; Math. Notes, 11:4 (1972), 266–271

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020